Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2015, Volume 27, Number 7, Pages 103–110 (Mi mm3629)  

Analytical calculations of derivation partial differential equations for coefficient Kantorovich functions

A. L. Sevastyanova, L. A. Sevastianovba, A. A. Tyutyunnika

a Peoples' Friendship University of Russia, 6, Mikluho-Maklaya Street, Moscow, 117198, Russia
b Joint Institute for Nuclear Research, 6, Joliot-Curie Street, 141980, Dubna, Moscow Region

Abstract: We consider application Kantorovich method to the solution of Maxwell's equations in an integrated optical waveguide with an irregular change of parameters along two horizontal directions. We conducted analytic calculations to find a system of differential equations for the coefficient Kantorovich functions using computer algebra system Maple.

Keywords: integrated optics, smoothly-irregular waveguides, adiabatic waveguide modes, numerical modeling, coefficient functions, analytical calculations.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00595
14-01-00628


Full text: PDF file (266 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.15:517.95:519.62:535.4:621.38
Received: 30.03.2015

Citation: A. L. Sevastyanov, L. A. Sevastianov, A. A. Tyutyunnik, “Analytical calculations of derivation partial differential equations for coefficient Kantorovich functions”, Matem. Mod., 27:7 (2015), 103–110

Citation in format AMSBIB
\Bibitem{SevSevTyu15}
\by A.~L.~Sevastyanov, L.~A.~Sevastianov, A.~A.~Tyutyunnik
\paper Analytical calculations of derivation partial differential equations for coefficient Kantorovich functions
\jour Matem. Mod.
\yr 2015
\vol 27
\issue 7
\pages 103--110
\mathnet{http://mi.mathnet.ru/mm3629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3545733}
\elib{https://elibrary.ru/item.asp?id=24850061}


Linking options:
  • http://mi.mathnet.ru/eng/mm3629
  • http://mi.mathnet.ru/eng/mm/v27/i7/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:196
    Full text:71
    References:21
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021